Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
Record 5 of 19
Previous Record Next Record
E-Books/E-Docs
Author Locker, John, author.

Title Eigenvalues and completeness for regular and simply irregular two-point differential operators / John Locker.

Publication Info. Providence, Rhode Island : American Mathematical Society, [2008]
2008

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (194 pages).
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; number 911
Memoirs of the American Mathematical Society ; no. 911.
Note "Volume 195, number 911 (second of 4 numbers)."
"September 2008."
Bibliography Includes bibliographical references (pages 171-173) and index.
Note Description based on print version record.
Subject Eigenvalues.
Differential operators.
Genre/Form Electronic books.
Other Form: Print version: Locker, John. Eigenvalues and completeness for regular and simply irregular two-point differential operators. Providence, Rhode Island : American Mathematical Society, [2008] vii, 177 pages ; 26 cm Memoirs of the American Mathematical Society ; no. 911 9780821841716 (OCoLC)ocn227328569
ISBN 9780821841716 (alk. paper)
0821841718 (alk. paper)
9781470405175 (e-book)

 
    
Available items only